MEPROGESIC 200mg Tablet 10x10s

 84.16

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 200mg
Drug Form : Tablet
Pack Size : 10x10s

Meprobamate:200mg + Aspirin:300mg | Acetyl salicylic acid

Alternate brands of MEPROGESIC 200mg Tablet 10x10s

Brand Name Price Savings
PANOGESIC 200mg Tablet 10x10s  73.56 You can save 10.6
List of alternate brands

Manufactured / Marketed By : Medicaids Product Form : TabletPack Size : 10x10sIngredients : Meprobamate:200mg + Aspirin:300mgGeneric Category : Acetyl salicylic acid

Reviews

There are no reviews yet.

Be the first to review “MEPROGESIC 200mg Tablet 10x10s”

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver MEPROGESIC 200mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah